# SDR P5CA2013041800008

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 54,182 hours, 8,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - SEAT TRACK CROWN FOUND WORN AT BS 1748 RBL 11 TO BS 1800.  MAIN DECK AT BETWEEN BS 1730 TO BS 1800 RBL 11 SEAT TRACK IS REPAIRED AS PER RI NO: RI-53-65-10179 REV A AND RI-53-65-10130 REV A.
